Progrès récents en fonctorialité de Langlands
Séminaire Bourbaki : volume 2000/2001, exposés 880-893, Astérisque no. 282  (2002), Talk no. 890, p. 301-322
@incollection{SB_2000-2001__43__301_0,
     author = {Henniart, Guy},
     title = {Progr\`es r\'ecents en fonctorialit\'e de Langlands},
     booktitle = {S\'eminaire Bourbaki : volume 2000/2001, expos\'es 880-893},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {282},
     year = {2002},
     note = {talk:890},
     pages = {301-322},
     zbl = {1029.22022},
     mrnumber = {1975183},
     language = {fr},
     url = {http://www.numdam.org/item/SB_2000-2001__43__301_0}
}
Henniart, Guy. Progrès récents en fonctorialité de Langlands, in Séminaire Bourbaki : volume 2000/2001, exposés 880-893, Astérisque, no. 282 (2002), Talk no. 890, pp. 301-322. http://www.numdam.org/item/SB_2000-2001__43__301_0/

[CORV] Automorphic forms, Representations and L-functions, A. Borel et W. Casselman eds, PSPM 33, Parts 1 & II, A.M.S., Providence (1979).

[ABV] J. Adams, D. Barbasch, D. Vogan - The Langlands classification and irreducible characters for real reductive groups, Progress in Mathematics 104, Birkhäuser (1992). | MR 1162533 | Zbl 0756.22004

[AC] J. Arthur, L. Clozel - Simple algebras, base change, and the advan- ced theory of the trace formula, Annals of Math. Studies 120, Princeton University Press (1989). | MR 1007299 | Zbl 0682.10022

[B] A. Borel - Automorphic L -functions, in [CORV], Part II, 27-62.

[BJ] A. Borel, H. Jacquet - Automorphic forms and automorphic representations, in [CORV], Part 1, 189-202. | MR 546598 | Zbl 0414.22020

[BH] C. Bushnell, G. Henniart - On certain dyadic representations, appendice à [KS1].

[BDST] K. Buzzard, M. Dickinson, N. Shepherd-Barron, R. Taylor - On icosahedral Artin representations, à paraître dans Duke Math. J. | MR 1845181 | Zbl 1015.11021

[Ca] H. Carayol - Preuve de la conjecture de Langlands locale pour G L ( n ) : travaux de Harris-Taylor et Henniart, Sém. Bourbaki, exp. n° 857, mars 1999, Astérisque 266 (2000), 191-243. | Numdam | MR 1772675 | Zbl 0958.11077

[CKPSS] J. Cogdell, H. Kim, I. Piatetski-Shapiro, F. Shahidi - On lifting from classical groups to GLN, à paraître dans Publ. Math. I.H.É.S. | Numdam | Zbl 1028.11029

[CPS1] J. Cogdell, I. Piatetski-Shapiro - Converse theorems for G L n , Publ. Math. I.H.É.S. 79 (1994), 157-214. | Numdam | MR 1307299 | Zbl 0814.11033

[CPS2] J. Cogdell, I. Piatetski-Shapiro - Converse theorems for G L n , II J. Reine Angew. Math. 507 (1999), 165-188. | MR 1670207 | Zbl 0912.11022

[G] S. Gelbart - Automorphic forms on adele groups, Annals of Math. Studies 83, Princeton University Press (1975). | MR 379375 | Zbl 0329.10018

[GJ] S. Gelbart, H. Jacquet - A relation between automorphic representations of G L ( 2 ) and G L ( 3 ) , Ann. Sci. Éc. Norm. Sup. 11 (1978), 471-552. | Numdam | MR 533066 | Zbl 0406.10022

[GS1] S. Gelbart, F. Shahidi - Analytic properties of automorphic L -functions, Perspectives in Mathematics, vol. 6, Academic Press (1988). | MR 951897 | Zbl 0654.10028

[GS2] S. Gelbart, F. Shahidi - Boundedness of automorphic L -functions in vertical strips, J.A.M.S., 14 (2000), 79-107. | MR 1800349 | Zbl 1050.11053

[GRS] D. Ginzburg, S. Rallis, D. Soudry - Generic automorphic forms on S O ( 2 n + 1 ) : functorial lift to G L ( 2 n ) , endoscopy and base change, prépublication 2001. | MR 1846354

[GoJ] R. Godement, H. Jacquet - Zeta functions of simple algebras, L.N.M. 260, Springer-Verlag (1972). | MR 342495 | Zbl 0244.12011

[HaT] M. Harris, R. Taylor - On the geometry and cohomology of some simple Shimura varieties, Prépub. Institut de Math. Jussieu (1999), à paraître dans Annals of Math. Studies 151, Princeton University Press. | MR 1876802 | Zbl 1036.11027

[He] G. Henniart - Une preuve simple des conjectures de Langlands pour G L ( n ) sur un corps p -adique, Invent. Math. 139 (2000), 439-455. | MR 1738446 | Zbl 1048.11092

[Hj] D. A. Hejhal - The Selberg trace formula for P S L ( 2 , ) , Appendice C, L.N.M. 548 (1976) & 1001 (1983), Springer-Verlag. | Zbl 0543.10020

[I] H. Iwaniec - Introduction to the spectral theory of automorphic forms, Biblioteca de la revista matemática iberoamericana (1995). | MR 1325466 | Zbl 0847.11028

[IS] H. Iwaniec, P. Sarnak - Perspectives on the analytic theory of L -functions, G.A.F.A. 10 (2000). | Zbl 0996.11036

[J] H. Jacquet - Principal L -functions of the linear group, in [CORV], Part II, 63-86. | MR 546609 | Zbl 0413.12007

[JL] H. Jacquet, R. P. Langlands - Automorphic forms on G L ( 2 ) , L.N.M. 114 (1971), Springer-Verlag. | MR 401654 | Zbl 0236.12010

[JS] H. Jacquet, J. Shalika - On Euler Products and the classification of automorphic forms, II, Amer. J. Math. 103 (1981), 777-815. | MR 623137 | Zbl 0491.10020

[JPSS1] H. Jacquet, I. Piatetski-Shapiro, J. Shalika - Automorphic forms on G L ( 3 ) , Am. J. Math. 109 (1979), 169-258. | MR 519356 | Zbl 0401.10037

[JPSS2] H. Jacquet, I. Piatetski-Shapiro, J. Shalika - Rankin-Selberg convolutions, Am. J. Math. 105 (1983), 367-464. | MR 701565 | Zbl 0525.22018

[JPSS3] H. Jacquet, I. Piatetski-Shapiro, J. Shalika - Relèvement cubique non normal, C.R.A.S. Paris 292 (1981), 567-571. | MR 615450 | Zbl 0475.12017

[JiS1] D. Jiang, D. Soudry - The local converse theorem for S O ( 2 n + 1 ) and applications, prépublication 2001.

[JiS2] D. Jiang, D. Soudry - Generic representations and local Langlands reciprocity for S O ( 2 n + 1 ) , prépublication 2001.

[KI] H. Kim - Langlands-Shahidi method and poles of automorphic L -functions : Application to exterior square L -functions, Can. J. Math. 51 (1998), 835- 849. | MR 1701344 | Zbl 0934.11024

[K2] H. Kim - Langlands-Shahidi method and poles of automorphic L -functions, II, Israel J. Math. 117 (2000). | MR 1760595 | Zbl 1041.11035

[K3] H. Kim - Functoriality for the exterior square of G L 4 and symmetric fourth of G L 2 , prépublication 2000.

[K4] H. Kim - L -functions and normalized intertwining operators, prépublication 2000.

[KSk] H. Kim, P. Sarnak - Refined estimates towards the Ramanujan and Selberg conjectures, appendice à [K3].

[KS0] H. Kim, F. Shahidi - Functorial products for G L 2 × G L 3 and functorial symmetric cube for G L 2 , C.R.A.S. Paris 331 (2000), 539-604. | MR 1799096 | Zbl 1002.11044

[KS1] H. Kim, F. Shahidi - Functorial products for G L 2 × G L 3 and the symmetric cube for G L 2 , prépublication 2000, à paraître aux Annals of Math.

[KS2] H. Kim, F. Shahidi - Cuspidality of symmetric powers with applications, prépublication 2000, à paraître au Duke Math. Journal. | Zbl 1074.11027

[LL] J.-P. Labesse, R. P. Langlands - L -indistinguishability for S L ( 2 ) , Can. J. Math. 31 (1979), 726-785. | MR 540902 | Zbl 0421.12014

[La1] R. P. Langlands - Problems in the theory of automorphic forms, in Lectures in Modern Analysis and Applications, L.N.M. 170, Springer-Verlag (1970), 18-86. | MR 302614 | Zbl 0225.14022

[La2] R. P. Langlands - On the functional equations satisfied by Eisenstein series, L.N.M. 544, Springer-Verlag (1976). | MR 579181 | Zbl 0332.10018

[La3] R. P. Langlands - On the classification of irreducible representations of real algebraic groups, in Representation theory and harmonic analyis on semisimple Lie groups (P.J. Sally Jr, D.A. Vogan, eds), Math. Surveys and Monographs 31, A.M.S. (1989), 101-170. | MR 1011897 | Zbl 0741.22009

[La4] R. P. Langlands - Base change for G L ( 2 ) , Annals of Math. Studies 96, Princeton University Press (1980). | MR 574808 | Zbl 0444.22007

[La5] R. P. Langlands - Automorphic representations, Shimura varieties, and motives : Ein Märchen, in [CORV], Part II, 205-246. | MR 546619 | Zbl 0447.12009

[La6] R. P. Langlands - Endoscopy and beyond, Notes I.A.S., Princeton (2000).

[LP] M. Larsen, R. Pink - Determining representations from invariant dimensions, Invent. Math. 102 (1990), 377-398. | MR 1074479 | Zbl 0687.22004

[Ln] G. Laumon - La correspondance de Langlands sur les corps de fonctions (d'après L. Lafforgue), Sém. Bourbaki, exp. n° 873, mars 2000, Astérisque 276 (2002), 207-265. | Numdam | MR 1886762 | Zbl 1016.11052

[LRS] W. Luo, Z. Rudnick, P. Sarnak - On the generalized Ramanujan conjecture for GLn, P.S.P.M. 66, Part II (1999), 301-310. | MR 1703764 | Zbl 0965.11023

[Ra1] D. Ramakrishnan - On the coefficients of cusp forms, Math. Res. Letters 4 (1997), 295-307. | MR 1453061 | Zbl 0883.11020

[Ra2] D. Ramakrishnan - Modularity of the Rankin-Selberg L -series, and multiplicity one for S L ( 2 ) , Annals of Math. 152 (2000), 45-111. | MR 1792292 | Zbl 0989.11023

[Sa1] P. Sarnak - Lettre à R.P. Langlands, avril 2001.

[Sa2] P. Sarnak - Lettre à H. Kim et F. Shahidi, 1er mai 2001.

[Se1] J.-P. Serre - Lettre à J.-M. Deshouillers, août 1981.

[Se2] J.-P. Serre - Lettre à H. Jacquet, mai 1982.

[Sh1] F. Shahidi - On certain L -functions, Amer. J. of Math. 103 (1981), 297- 355. | MR 610479 | Zbl 0467.12013

[Sh2] F. Shahidi - Fourier transforms of intertwining operators and Plancherel measures for G L ( n ) , Amer. J. of Math. 106 (1984), 67-111. | MR 729755 | Zbl 0567.22008

[Sh3] F. Shahidi - Local coefficients as Artin factors for real groups, Duke Math. J. 52 (1985), 973-1007. | MR 816396 | Zbl 0674.10027

[Sh4] F. Shahidi - On the Ramanujan conjecture and finiteness of poles for certain L -functions, Annals of Math. 127 (1988), 547-584. | MR 942520 | Zbl 0654.10029

[Sh5] F. Shahidi - A proof of Langlands' conjecture on Plancherel measures; complementary series for p -adic groups, Annals of Math. 132 (1990), 273- 330. | MR 1070599 | Zbl 0780.22005

[Ty] R. Taylor - On icosahedral Artin representations, II, prépublication Harvard University, 2001.

[Tu] J. Tunnell - Artin's conjecture for representations of octahedral type, B.A.M.S. 5 (1981), 173-175. | MR 621884 | Zbl 0475.12016

[We] A. Weil - Dirichlet series and automorphic forms, L.N.M. 189, Springer-Verlag (1971). | Zbl 0218.10046